# SDR USAA2011111300001

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1508045
- Part serial: AA1502
- Condition: Unserviceable
- Location: L1 Door
- Part time: 41,545 hours, 4,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - SLIDE RAFT BAD FROM STOCK, NOT PACKED PROPERLY, BULGES AT CENTER BOTTOM AND BACK TO L1 DOOR FACING WILL NOT MOUNT PROPERLY DRAGS FLOOR SILL.  REPLACED L1 DOOR SLIDE RAFT IAW A330 AMM  25-62-41.
